Discussions that mention methadone

Addiction & Recovery board


HI.. Hang in there ..I was on methadone for 2 years and have not had a pill since april 15th. My legs and arms were jerking very bad also..The hardest part for me was the creepy crawly feeling under my skin & not being able to sleep. Everday gets better. In about a week it is very bareable. two weeks feeling pretty close to normal and by 6 weeks back to the good ole you..The pain that i started taking the methadone for was even worse during withdraws but now has returned ,to the bad but not severe pain i had prior to methadone. I will take this pain any day over constipation, bad memory and the sweet tooth that the methadone did. Who knows what it does to the brain..I'm sure something or we wouldn't go through so many emotional stuff when we come off..Believe me when i say the sun does shine again..You will be so very proud of yourself. I think back on it now and tell myself wow after getting through that I should be able to accomplish anything. I will put you in my prayers so know that someone is watching out for you and he can be the extra strength you need to get through it...hang in there..you can do it.
Oh man.....I sit here crying like a lilttle baby after reading you guys replys.I know,I KNOW, sunshine is at the end of this.I know too that I must make this time( my fifth try and once in a detox that bombed) cause my marriage hangs in the balance as well me wanting to live anymore.I am a disabled Vietnam Combat Vet and after three years in all sorts situations over there,believe me,dieing scares me not.To answer one question,three weeks ago,I consumes 330 10mg methadones, along with 120 5mg oxycodones and my 30 day supply of Klonopin,which has bar far the weirdst and maybe even the worse w/d's of them all.The creepy,crawley feeling I have all the time,pills or not.I have Restless Legs Syndrome(?).Opoiates are THE number one drug prescribed for it.Why so much now? Disbetes and neuopathy in all liombs(severe),polymyalgia,bone disease in legs and hips,left lag goes dead and I fall constantly,hence the electric wheelchair and/or two forearm crutches.BUT, I gotta go out the other side of this this time,I just have to make it and right now I am running pure acid out where it don't feel very good and dry heaves till I can't breath.It is a minute by minute thing to not dry heave again.
PLEASAE>>>>>>>reply back.I may not read them quickly but for the first time in 20 years,20 lonmg years man, I got FRIENDS!
John
Tried weaning several times........never worked.Just gotta do what I'm built to do I guess...the hard way........thank you again.
John, everyday will feel better. You have 4 or so days into this so don't give up the valuable ground you have taken so far. Methadone is an opiate with a very long half life so it can take on avg. as much as twice as long to get through withdrawal verses Hydrocodone based opiates. SO what may take 5-7 days may take 10-14 days for methadone. I tell you this because you should have this info and you can goal yourself to a more accurate timeframe. It will take several weeks after to get really well as withdrawal will get you 80-90% there, its the old 80/20 rule the last 20% takes 80% of the time. So the last part of your journey will take several weeks before you really feel like the ole John. You should also supplement your fine work here with 12 step or counseling of some degree so you have a support structure in place because you will find that the mental part, the craving part is what sets us all up for failure. Sounds like you have the will, you need the power to make it a success. Remember, I always say this, you are far stronger then you realize, be strong and drive to your goal! We are here for you.

If you could get some meds from the Dr it would help with the nausea and runs and creepy crawly skin stuff. Let us know if you can and we can recommend some meds that will help minimize some of these symptoms. We are here for YOU

phil